MAUDE Adverse Event Report: CONMED CORPORATION AIRSEAL; INSUFFLATOR, LAPAROSCOPIC

CONMED CORPORATION AIRSEAL; INSUFFLATOR, LAPAROSCOPIC
Model Number ASM-EVAC1
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
While using the airseal insufflator, high insufflation pressure was noted.Despite the machine saying it was venting the overpressure, the pressures did not lower.Another machine was brought to the room with the same results.New tubing was used with resolution of the problem, indicating the tubing was defective and not the machine.No detectable harm was found with the patient and the defective tubing was removed.

Brand Name
AIRSEAL
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
CONMED CORPORATION
525 french rd
utica NY 13502
MDR Report Key22381961
Report Number22381961
Device Sequence Number21191258
Product Code HIF
UDI-Device Identifier10845854045435
UDI-Public(01)10845854045435
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/23/2025
Report Date (Section F) 06/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberASM-EVAC1
Device Catalogue NumberASM-EVAC1
Device Lot Number2024090420
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/02/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/23/2025